Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  The optimal proper connection number of a graph with given independence number
 
 
Title: The optimal proper connection number of a graph with given independence number
Author: Fujita, Shinya
Park, Boram
Appeared in: Discrete optimization
Paging: Volume 41 () nr. C pages p.
Year: 2021
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands